Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 4790679, 8 pages
https://doi.org/10.1155/2017/4790679
Research Article

A General Framework for Splitting Concepts for Cocycles over Generalized Nonautonomous Dynamical Systems

Department of Mathematics and Computer Science, Aurel Vlaicu University of Arad, Arad, Romania

Correspondence should be addressed to Codruţa Stoica; or.vau@aciots.aturdoc

Received 15 October 2016; Accepted 4 January 2017; Published 26 January 2017

Academic Editor: Hiroyuki Mino

Copyright © 2017 Codruţa Stoica. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Chicone and Y. Latushkin, Evolution Semigroups in Dynamical Systems and Differential Equations, vol. 70 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  2. G. R. Sell and Y. You, Dynamics of evolutionary equations, vol. 143 of Applied Mathematical Sciences, Springer-Verlag, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  3. O. Perron, “Die Stabilitätsfrage bei Differentialgleichungen,” Mathematische Zeitschrift, vol. 32, no. 1, pp. 703–728, 1930. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. L. Daleckii and M. G. Krein, Stability of Solutions of Differential Equations in Banach Spaces, vol. 43 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 5th edition, 1974.
  5. J. L. Massera and J. J. Schäffer, Linear differential equations and function spaces, vol. 21 of Pure and Applied Mathematics, Academic Press, London, UK, 1966. View at MathSciNet
  6. Y. Latushkin, S. Montgomery-Smith, and T. Randolph, “Evolutionary semigroups and dichotomy of linear skew-product flows on locally compact spaces with Banach fibers,” Journal of Differential Equations, vol. 125, no. 1, pp. 73–116, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. R. J. Sacker and G. R. Sell, “Existence of dichotomies and invariant splittings for linear differential systems. I,” Journal of Differential Equations, vol. 15, pp. 429–458, 1974. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. B. Aulbach and J. Kalkbrenner, “Exponential forward splitting for noninvertible difference equations,” Computers & Mathematics with Applications, vol. 42, no. 3-5, pp. 743–754, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. B. Aulbach and S. Siegmund, “The dichotomy spectrum for noninvertible systems of linear difference equations,” Journal of Difference Equations and Applications, vol. 7, no. 6, pp. 895–913, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Kalkbrenner, Exponentielle Dichotomie und Chaotische Dynamik Nichtinvertierbarer Differenzengleichungen, Verlegt bei Dr. Bernd Wissner, Augsburg, Germany, 1994.
  11. H. Leiva, E. Medina, and N. Merentes, “Relative asymptotic equivalence between difference equations,” Journal of Difference Equations and Applications, vol. 21, no. 5, pp. 418–436, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. S.-N. Chow and H. Leiva, “Existence and roughness of the exponential dichotomy for skew-product semiflow in Banach spaces,” Journal of Differential Equations, vol. 120, no. 2, pp. 429–477, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. M. Megan and C. Stoica, “Exponential instability of skew-evolution semiflows in Banach spaces,” Studia Universitatis Babeș-Bolyai. Mathematica, vol. 53, no. 1, pp. 17–24, 2008. View at Google Scholar · View at MathSciNet
  14. M. Megan and C. Stoica, “On uniform exponential trichotomy of evolution operators in Banach spaces,” Integral Equations and Operator Theory, vol. 60, no. 4, pp. 499–506, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. C. Stoica, Uniform Asymptotic Behaviors for Skew-Evolution Semiflows on Banach Spaces, Mirton Publishing House, Timişoara, Romania, 2010.
  16. C. Stoica, “Trichotomy for dynamical systems in banach spaces,” The Scientific World Journal, vol. 2013, Article ID 793813, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  17. C. Stoica, “Approaching the discrete dynamical systems by means of skew-evolution semiflows,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 4375069, 10 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  18. C. Stoica and M. Megan, “On uniform exponential stability for skew-evolution semiflows on Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1305–1313, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. C. Stoica and M. Megan, “On (h,k)-trichotomy for skew-evolution semiflows in Banach spaces,” Studia Universitatis Babeș-Bolyai. Mathematica, vol. 56, no. 4, pp. 147–156, 2002. View at Google Scholar
  20. C. Stoica, “Exponential dichotomy versus exponential splitting for skew-evolution semiflows in infinite dimensional spaces,” ATINER's Conference Paper Series FOR2015-1744, 2015. View at Google Scholar
  21. A. J. Bento and C. M. Silva, “Nonuniform dichotomic behavior: Lipschitz invariant manifolds for ODEs,” Bulletin des Sciences Mathématiques, vol. 138, no. 1, pp. 89–109, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. P. V. Hai, “Continuous and discrete characterizations for the uniform exponential stability of linear skew-evolution semiflows,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 12, pp. 4390–4396, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. P. V. Hai, “Discrete and continuous versions of Barbashin-type theorem of linear skew-evolution semiflows,” Applicable Analysis, vol. 90, no. 12, pp. 1897–1907, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. T. Yue, X. Q. Song, and D. Q. Li, “On weak exponential expansiveness of skew-evolution semiflows in Banach spaces,” Journal of Inequalities and Applications, vol. 2014, article 165, 2014. View at Publisher · View at Google Scholar
  25. S.-N. Chow and H. Leiva, “Two definitions of exponential dichotomy for skew-product semiflow in Banach spaces,” Proceedings of the American Mathematical Society, vol. 124, no. 4, pp. 1071–1081, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  26. H. Leiva and H. Rodrigues, “Relative asymptotic equivalence of evolution equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 7, pp. 4579–4590, 2001. View at Publisher · View at Google Scholar
  27. T. Caraballo, J. A. Langa, and J. Valero, “Global attractors for multivalued random dynamical systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 48, no. 6, pp. 805–829, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. J. Valero, “About non-autonomous multivalued dynamical systems and their applications to reaction-diffusion equations,” in Proceedings of the Joint SIAM/RSME-SCM Meeting on Emerging Topics in Dynamical Systems and Partial Differential Equations (DSPDEs '10), Barcelona, Spain, 2010.
  29. C. Stoica, “Cocycles over non-autonomous dynamical systems in Banach spaces,” in Essays on Mathematics and Statistics: Volume 5, pp. 65–72, Athens Institute for Education and Research, 2015. View at Google Scholar
  30. C. Stoica and L. Biriş, “Nonuniform behaviors for cocycles over multivalued non-autonomous dynamical systems in Banach spaces,” in Proceedings of the 13th International Conference on Mathematics and its Applications (ICMA '12), pp. 131–136, 2013.